For a variety X of dimension n in P^r, r> n(k+1)+k-1, the k-th secant order of X is the number m_k(X) of (k+1)-secant k-spaces passing through a general point of the k-th secant variety. We show that, if r>n(k+1)+k, then m_k(X)=1 unless X is k--weakly defective. Furthermore we give a complete classification of surfaces X in P^r, r>3k+2, for which m_k(X)>1.

Chiantini, L., & Ciliberto, C. (2006). On the concept of k-th secant order of a variety. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY, 73(2), 436-454 [10.1112/S0024610706022630].

On the concept of k-th secant order of a variety

CHIANTINI, LUCA;
2006

Abstract

For a variety X of dimension n in P^r, r> n(k+1)+k-1, the k-th secant order of X is the number m_k(X) of (k+1)-secant k-spaces passing through a general point of the k-th secant variety. We show that, if r>n(k+1)+k, then m_k(X)=1 unless X is k--weakly defective. Furthermore we give a complete classification of surfaces X in P^r, r>3k+2, for which m_k(X)>1.
File in questo prodotto:
File Dimensione Formato  
0SecOrder.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 3.77 MB
Formato Adobe PDF
3.77 MB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/23790
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo